# SDR UPS96220942

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 66182633
- Condition: Corroded
- Location: Bs 590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SHEAR TIE HAS HEAVY CORROSION STA 590 BETWEEN STR 24R AND 25R.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-30-2 AND 51-10-01.
